# SDR YV3R2019052400096

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-WZ
- Make and model: Robsin R44
- Aircraft serial: 2530
- Aircraft time: 397 hours
- Engine: Lyc O540F1B5
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Seal
- Part number: C0176
- Part serial: 2530
- Condition: Unserviceable
- Location: Swashplate
- Part time: 397 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MAIN ROTOR SWASHPLATE P/N: C017-6 BEARING SEALS ARE UNSERVICEABLE.
